DOI 10.1016/j.amjms.2023.07.014
Glue embolization to the lung vasculature following histoacryl injection sclerotherapy: A neglected etiology of pulmonary embolism.
Аннотация
Pulmonary embolism is a significant complication of N-butyl-2-cyanoacrylate, commonly known as histoacryl, used to sclerose bleeding gastroesophageal varices. We present a 50-year-old female with seronegative chronic liver disease who was managed with endoscopic histoacryl injection sclerotherapy for bleeding gastric fundal varices. Following treatment, the patient developed sudden respiratory distress due to multiple pulmonary glue emboli, requiring inpatient supportive care along with close monitoring for a week. The patient slowly recovered with conservative management. On subsequent outpatient follow-up, the patient showed no signs of any long-term consequences. Our aim is to alert physicians regarding the uncommon occurrence of acute respiratory distress secondary to pulmonary embolism following histoacryl injection sclerotherapy, as well as to describe its clinical and radiological manifestations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.